# SDR QXEA0201224

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Arm
- Condition: Chafed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND ELEVATOR SPRING TAB NR 3 HINGE ARM HAS CHAFE DAMAGE.  REPAIRED IAW HORIZON AIR EA 2-55-72.
